MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, 1 STOPCOCK FOR 2.7MM SCOPE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH, 1 STOPCOCK FOR 2.7MM SCOPE; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH, 1 STOPCOCK FOR 2.7MM SCOPE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/07/2024 it was reported by a sales representative via (b)(4) that an ar-3372-2701 sheath is cracked, which will not allow obturators to be removed.This occurred during use in a case with no patient effect.

Brand Name
SHEATH, 1 STOPCOCK FOR 2.7MM SCOPE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19461067
Report Number1220246-2024-04856
Device Sequence Number7972896
Product Code NBH
UDI-Device Identifier00888867198487
UDI-Public00888867198487
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, 1 STOPCOCK FOR 2.7MM SCOPE
Device Catalogue NumberAR-3372-2701
Device Lot Number1596567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown